# SDR 98ZZZX2708

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206PC
- Make and model: Cessna 750
- Aircraft serial: 7500016
- System (JASC): 2710 · Aileron Control System
- Part: Beam
- Part number: 676014118
- Condition: Loose
- Location: Ail Pcu Attach
- Part time: 834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SB 750-27-11, BOTH AILERON PCU'S  WEEPING HYD FLUID.  PCU'S REPLACED AND SB  ACCOMPLISHED.  ACFT RIGGED AND TESTED IAW CE750 MM.  ON NEXT FLT, COCKPIT EICAS MESSAGES INDICATED AILERON PCU RIGGING INADEQUATE.  HYD SERVICE UNIT RE-INSTALLED, RIGGING RE-CHECKED AND FOUND IN C/W PUBLISHED MM PROCEDURES.  NOTICED BEAMS SUPPORTING PCU'S FLEXING.  THREE OF 11 FWD BEAM BOLTS, WHICH MOUNT INTO NUT PLATES, HAD NO TORQUE DUE TO STRIPPED NUT PLATES.  PER CESSNA, REMOVED NUT PLATES AND REINSTALLED BOLTS WITH NUTS.  THIS DID NOT SOLVE RIGGING DILEMMA.   USE OF PROTOTYPE DATA MONITOR UNIT ALLOWED FINE-TUNING OF THE RIGGING OF THE PCU'S.  ACFT TEST FLOWN AND FOUND TO OPERATE NORMAL IN ALL REGIMES OF FLIGHT.
